# SDR ASAA2018101026432

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 23,527 hours, 7,760 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 1613584
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DUCT PRESSURE SLOWLY FLUCTUATES BETWEEN 18 AND 25 PSI IN CRUISE, FL 360. RIGHT DUCT PRESSURE STEADY AT 40 PSI. GROUNDED - YES. T/S SYS PER FIM 36-10 TASK 804. FOUND CONTROL SENSE LINE (BROKEN) LEAKING TO THE 450 F TEMP. REMOVED AND REPLACED CONTROL SENSE LINE (3) PER AMM 36-11-04. OPS CHK NORMAL.
